# SDR 29GA2018101900001

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 36,066 hours, 40,253 cycles
- Engine: Ge CT79B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: D49412001
- Part serial: 6260197
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0118 FLL/MCO REPORT: LANDING GEAR CONTROL PANEL TRANSIT LIGHT INOP ON GEARS UP. CORRECTIVE ACTION: R&R CONTROL UNIT-LANDING GEAR IAW AMM 32-31-05-02. PERFORMED OPS CHECK IAW AMM 32-30-00. OPS CHECK GOOD.
